Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on continuous collections of continuous curves filling up a continuous curve in the plane


Authors: R. D. Anderson and Mary-Elizabeth Hamstrom
Journal: Proc. Amer. Math. Soc. 5 (1954), 748-752
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0068209-9
MathSciNet review: 0068209
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. D. Anderson, Continuous collections of continuous curves in the plane, Proc. Amer. Math. Soc. vol. 3 (1952) pp. 647-657. MR 0053497 (14:783c)
  • [2] R. L. Moore, Foundations of point set theory, Amer. Math. Soc. Colloquium Publications, vol. 13, 1932. MR 0150722 (27:709)
  • [3] Mary-Elizabeth Hamstrom, Concerning continuous collections of continuous curves, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 240-243. MR 0053498 (14:783d)
  • [4] -, Concerning webs in the plane, Trans. Amer. Math. Soc. vol. 74 (1953) pp. 500-513. MR 0055675 (14:1109c)
  • [5] R. L. Moore, Concerning triods in the plane and the junction points of plane continua, Proc. Nat. Acad. Sci. U.S.A. vol. 14 (1928) pp. 85-88.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0068209-9
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society